# SDR USAA2012111900026

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 3,942 hours, 1,524 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR3369
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,942 hours, 1,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & L2 DOOR EMERGENCY CYLINDER / ACCUMULATOR READ BELOW LIMITS.  SERVICED L2 DOOR EMERGENCY ACTUATOR.
